# SDR 97ZZZX4750

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2642L
- Make and model: Cessna 172H
- Aircraft serial: 17255842
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Rt Exh Riser
- Part time: 2,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MUFFLERS WERE FOUND CRACKED AT RISERS AND BAFFLES WERE COLLAPSED AND HAD BEEN FOR SOME TIME.  THIS WOULD NOT ALLOW ENGINE TO DEVELOP FULL POWER.  FOUND DURING ANNUAL INSPECTION.
